# SDR SWIA202265584

- Difficulty date: April 28, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N202SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000624
- Aircraft time: 14,135 hours, 7,929 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH SEAT TRACK CORRODED AS MARKED FR 13-14     (C-CHECK RO 5/15/2022)    REMOVED AND REPLACED  RH SEAT TRACK FROM FR 12-23 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM51-23-06, AND CPM 51-25-00-910-001-A PART REPLACED WTH FACTORY REPLACEMENT PART, NO CHANGE IN THE WEIGHT AND BALLANCE
